Couldn't find what you looking for?

TRY OUR SEARCH!

I must warn you, this is complicated! I have been on birth control for roughly 3 years or more, and I have always used the "Sunday Start". Last month, I decided I would rather the Saturday start, because it was more convenient for me. Unfortunately, since I was so accustomed to starting on Sunday, I didn't pay enough attention to which pills I was taking! At some point, I must have glanced at the pack and thought that I missed a pill, and taken it. At the end of the day, I am on my second week of the pack. There are 3 pills left in the second row and the first 2 missing from the third row!! I still don't know how I managed to do this, but somehow over the course of the weekend, I must have taken 4 pills. What do I do? I realise that I need to stick with the Sunday start from now onwards, because I can't afford to make these careless mistakes again! Should I finish the pack knowing that there are technically 2 pills missing? Another thing, my breasts are hurting! I can't be pregnant right? I had my period beginning on the 12th of March...so that can't be a sign already...right? Please advise me on what to do...so that I can continue with the pills and get on with my life!

Loading...

I think your breasts must be hurting for the hormone overdose.
Anyway, I hope you're allright, I just realized that last night I did the same thing, I was kinda dreaming and I took tonight's pill last night.
Now I feel dizzy and I have nausea. Good luck.
Reply

Loading...

I've done this--taken too many pills on accident--several times before. It can't hurt you--although it may make you moody or cause water retention. It's not going to make it more likely that you get pregnant (If anything, it's more akin to taking Plan B.) When you finish the pack, wait a whole week and then start the next pack like normal. (Don't wait until Sunday--you might ovulate if you spend too much time not on the pill before starting your next pack!)

This time, use the stickers you pack probably comes with so that whatever day you start, it says so above your pills so you don't get confused. Sore breasts are no fun. (But they can't hurt you!)
Reply

Loading...

well i been taking lo ovral pills for one year and four mths and i got five days behind two mths ago and i was like taking one in the ,morning and one at nite to catch up but man i think i totally mess my body up one morning i got up with a weird feeling in my chest can't describe it and the next thing i know i got the irregular bleeding and came the urine tract infection and indisgestion i mean i just feel don't feel normal at all anymore i went to the doctor to ask for help and she gave me some anxiety pills and told me to ride out my hormone imbalance so i guess i just ride it out i quit taking those pills i decide to get my tubes tied which i should have done a year ago just so dumb i guess i just turn 31 and already have 4 boys just want a girl baby desepartly but i just gave up i change my mind but the pill never made me gain weights i weigh 127 lbs after i had the i was 135lbs so i lost some lbs well that all i can tell u folks be careful with these don't make the same mistake i did these are hormone birth control and if u get stress about anything and take these pills the wrong way it will totally screw your body up i can't wait till i can feel normal again ever since i got the urine tract infection my bladder never been the same still feel weird well wish me luck folks. :$ :'( :-( :-(
Reply

Loading...